Alert archive / Oklahoma / River Flood Warnings in 2025
River Flood Warning 32, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Apr 30, 2025, 9:43 AM CDT for Okmulgee County, Oklahoma. It took effect at Apr 30, 2025, 10:08 PM CDT. It was in force for 8 days.
The area
The counties it named.
The facts
- Issued
- Apr 30, 2025, 9:43 AM CDT (14:43 UTC)
- In effect from
- Apr 30, 2025, 10:08 PM CDT
- Expired
- May 8, 2025, 8:10 PM CDT
- In force
- 8 days
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
County Okmulgee County, OK
The radar
The Tulsa radar (KINX), 69 km from the middle of the area, began a volume at 14:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Deep Fork River near Beggs (BGSO2). The gauge peaked at 23.67 ft at May 4, 2025, 9:00 PM CDT.
- Action stage
- 18 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07243500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Apr 30, 5:54 AM CDT, 3 hours 49 minutes earlier. Its key messages:
- Issued at 244 AM CDT Mon Apr 28 2025
- A couple more rounds of showers and thunderstorms will impact the area through this evening, bringing severe weather and heavy rainfall. Flash flooding and main-stem river flooding are occurring.
- Additional storm chances return Thursday night into Friday morning, mainly across central and southern Oklahoma.
Area forecast discussion, Apr 30, 5:54 AM CDT, 3 hours 49 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
554 AM CDT Wed Apr 30 2025
...New AVIATION...
.KEY MESSAGES...
Issued at 244 AM CDT Mon Apr 28 2025
- A couple more rounds of showers and thunderstorms will impact
the area through this evening, bringing severe weather and
heavy rainfall. Flash flooding and main-stem river flooding
are occurring.
- Additional storm chances return Thursday night into Friday
morning, mainly across central and southern Oklahoma.
&&
.SHORT TERM...
(Today and Tonight) Issued at 244 AM CDT Wed Apr 30 2025
An extensive MCS continues to lift northeast over the forecast
area, with the most convectively active portion on its eastern
flank over western AR. Rain and storms that have developed on its
southern and western flank will spread back into the region
between now and daybreak. Finally, storms are increasing in
coverage over the TX South Plains, ahead of an advancing upper
trough. This activity is expected to organize into yet another MCS
that recent CAM runs continue to show sweeping east across the
Red River vicinity and into SE OK-West Central AR later today,
with strong indications of severe weather potential. Multiple
rounds of storms have already dropped widespread 3 to 5 inch rains
basically from I-44 northward over the past 24 hours, with
spottier heavy rains south of there. Flash flood warnings are in
effect, and multiple main-stem rivers are either at flood or are
expected to flood. The heavier rains today should fall south of
I-44, with widespread 1 to 2 inch and locally heavier amounts
expected. Storms should shift east of the region by this evening,
bringing an end to the flash flood threat. The end time of the
going Flood Watch will likely be adjusted to end sooner based on
the latest trends.
A few spotty storms could develop late tonight across NE OK in
association with the passing of an upper wave, but are not
expected to pose a severe weather or heavy rain threat.
Lacy
&&
.LONG TERM...
(Thursday through Tuesday) Issued at 244 AM CDT Wed Apr 30 2025
A quick pattern transition is forecast by the models in the wake
of today's passing wave. Ridging builds over the western CONUS and
a downstream shortwave trough will dive southeast over the Plains
into Friday. In advance of the system, a band of showers and
storms is expected to sweep across central and southern OK, posing
a damaging wind threat. In the wake of this system, high pressure
will build into the area and will bring a quiet weekend.
Differences continue regarding the evolution of the pattern into
next week, with the EC showing an omega block over the CONUS with
our area sandwiched between 2 upper lows, while the GFS shows a
western CONUS upper low and more ridging over the eastern CONUS.
Nevertheless, rain/storm chances increase in both models toward
the middle of next week.
Lacy
&&
.AVIATION...
(12Z TAFS)
Issued at 550 AM CDT Wed Apr 30 2025
Another large cluster of showers and thunderstorms will move into
eastern Oklahoma the next few hours, impacting northwest Arkansas
late morning or early afternoon. Within these storms dangerous
lightning, very strong winds of 25-40 kts, and hail may occur.
Heavy rain is also anticipated. These threat will be lesser for
northeast OK than terminals in SE Oklahoma and northwest AR. For
all areas ceilings will lower this morning to 2-3 kft with some
visibility reductions to 2-4 SM, with at least some reductions in
these areas persisting through the TAF period. When precipitation
clears out this afternoon, just a few spotty light showers will
remain into Thursday morning. Winds will generally be light and
out of the south or southeast through much of the period.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 71 59 78 57 / 100 70 30 40
FSM 79 62 81 61 / 90 90 30 20
MLC 74 60 81 59 / 100 80 10 30
BVO 70 56 77 53 / 90 60 30 40
FYV 75 58 77 56 / 100 90 40 20
BYV 76 60 74 56 / 90 90 50 20
MKO 71 59 78 57 / 100 90 20 30
MIO 71 59 76 54 / 90 80 60 40
F10 71 57 79 57 / 100 80 10 40
HHW 74 61 81 61 / 100 80 10 30
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through late tonight for OKZ049-053>076.
AR...Flood Watch through late tonight for ARZ001-002-010-011-019-020-
029.
&&
SHORT TERM...30
LONG TERM....30
AVIATION...06Hazardous weather outlook, Apr 30, 5:04 AM CDT, 4 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 504 AM CDT Wed Apr 30 2025 ARZ001-002-010-011-019-020-029-OKZ049-053>076-011015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 504 AM CDT Wed Apr 30 2025 ...SEVERE WEATHER POTENTIAL TODAY SOUTHEAST OKLAHOMA INTO WEST-CENTRAL ARKANSAS... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Limited. AREA...Southeast Oklahoma into West-Central Arkansas. ONSET...Around midday. SEVERE THUNDERSTORM. RISK...Elevated to Significant. AREA...Southeast Oklahoma. ONSET...Around midday. FLASH FLOOD. RISK...Elevated. AREA...Eastern Oklahoma into Western Arkansas. ONSET...Ongoing...ending by this evening. DISCUSSION... A complex of storms over southwest Oklahoma and northwest Texas this morning will march east during the day and will move into southeast Oklahoma around midday, and into west-central Arkansas this afternoon. The storms will pose an elevated to significant risk of severe weather, mainly in the form of damaging winds. There is also a limited risk of tornadoes, mainly on the leading edge of any bowing line segments. The severe weather threat should exit the area by late this afternoon or early evening. Locally heavy rainfall with this complex may cause some flash flooding. A few spotty non-severe storms may develop after midnight across northeast Oklahoma in association with a trough of low pressure aloft. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. THURSDAY and FRIDAY...Thunderstorm Potential. SATURDAY thru MONDAY...No Hazards. TUESDAY...Heavy Rain Potential. EXTENDED DISCUSSION... A strong upper disturbance diving southeast over the Plains Thursday night into Friday morning will help force a band of storms with a limited severe risk that will move from central down into southern Oklahoma. Damaging winds will be the primary threat. After a quiet weekend, storm chances ramp back up by Tuesday as an upper low approaches from the west. Locally heavy rainfall is expected with this slow-moving system. weather.gov/tulsa contains additional information.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 7:14 PM CDT | Special Weather Statement | TSA | Latimer | 46 min |
| Apr 29, 8:30 PM CDT | River Flood Warning | TSA | Rogers, Tulsa | 66 hr |
| Apr 29, 8:32 PM CDT | River Flood Warning | TSA | Osage, Tulsa | 48 hr |
| Apr 29, 8:32 PM CDT | River Flood Warning | TSA | Tulsa | 60 hr |
| Apr 29, 8:35 PM CDT | River Flood Warning | TSA | Cherokee | 37 hr |
| Apr 29, 9:53 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee, Tulsa | 4 hr |
| Apr 29, 10:18 PM CDT | Flash Flood Warning | TSA | Creek, Osage, Pawnee | 6 hr |
| Apr 29, 10:33 PM CDT | Areal Flood Advisory | TSA | Creek, Okfuskee, Okmulgee | 4 hr |
| Apr 29, 10:44 PM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers and 3 more | 5 hr |
| Apr 29, 11:09 PM CDT | Flash Flood Warning | TSA | Creek, Osage, Pawnee, Rogers, Tulsa, Wagoner and 1 more | 5 hr |
| Apr 29, 11:49 PM CDT | Special Weather Statement | TSA | Tulsa | 41 min |
| Apr 30, 12:03 AM CDT | Special Weather Statement | TSA | Pushmataha | 27 min |
| Apr 30, 12:10 AM CDT | Special Weather Statement | TSA | Wagoner | 35 min |
| Apr 30, 12:25 AM CDT | Special Weather Statement | TSA | Pushmataha | 35 min |
| Apr 30, 12:31 AM CDT | Special Weather Statement | TSA | Mayes, Wagoner | 44 min |
| Apr 30, 12:42 AM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Ottawa, Rogers, Wagoner | 3 hr |
| Apr 30, 12:59 AM CDT | Special Weather Statement | TSA | Cherokee, Delaware, Mayes | 46 min |
| Apr 30, 1:03 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes | 41 min |
| Apr 30, 1:29 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 46 min |
| Apr 30, 1:37 AM CDT | Special Weather Statement | TSA | Sequoyah | 38 min |
| Apr 30, 1:49 AM CDT | Special Weather Statement | TSA | LeFlore | 26 min |
| Apr 30, 1:55 AM CDT | River Flood Warning | TSA | Osage | 19 hr |
| Apr 30, 1:58 AM CDT | River Flood Warning | TSA | Washington | 42 hr |
| Apr 30, 2:47 AM CDT | River Flood Warning | TSA | Ottawa | 53 hr |
| Apr 30, 2:47 AM CDT | River Flood Warning | TSA | Ottawa | 52 hr |
| Apr 30, 3:50 AM CDT | Areal Flood Warning | TSA | Creek, Osage, Pawnee, Rogers, Tulsa, Wagoner and 1 more | 43 hr |
| Apr 30, 3:50 AM CDT | Areal Flood Warning | TSA | Creek, Osage, Pawnee | 43 hr |
| Apr 30, 3:58 AM CDT | Areal Flood Warning | TSA | Craig, Delaware, Mayes, Ottawa, Rogers, Wagoner | 43 hr |
| Apr 30, 7:59 AM CDT | Areal Flood Advisory | TSA | Okfuskee, Okmulgee | 3 hr |
| Apr 30, 9:49 AM CDT | Special Weather Statement | TSA | Pittsburg | 26 min |
| Apr 30, 9:51 AM CDT | Special Weather Statement | TSA | Okfuskee | 39 min |
| Apr 30, 10:15 AM CDT | Special Weather Statement | TSA | Pittsburg | 15 min |
| Apr 30, 10:30 AM CDT | Special Weather Statement | TSA | McIntosh | 45 min |
| Apr 30, 10:38 AM CDT | Special Weather Statement | TSA | Choctaw, Pittsburg, Pushmataha | 37 min |
| Apr 30, 10:47 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 28 min |
| Apr 30, 10:53 AM CDT | Tornado Warning | TSA | Choctaw | 22 min |
| Apr 30, 10:58 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, McIntosh, Pittsburg | 32 min |
| Apr 30, 11:08 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 52 min |
| Apr 30, 11:12 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 18 min |
| Apr 30, 11:29 AM CDT | Areal Flood Warning | TSA | Creek, McIntosh, Muskogee, Okfuskee, Okmulgee, Wagoner | 35 hr |
| Apr 30, 11:30 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Okmulgee and 2 more | 45 min |
| Apr 30, 11:37 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 38 min |
| Apr 30, 11:39 AM CDT | Tornado Warning | TSA | Pushmataha | 21 min |
| Apr 30, 11:47 AM CDT | Tornado Warning | TSA | Haskell | 28 min |
| Apr 30, 11:54 AM CDT | Tornado Warning | TSA | McIntosh | 7 min |
| Apr 30, 11:58 AM CDT | Tornado Warning | TSA | Pushmataha | 12 min |
| Apr 30, 12:09 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Sequoyah | 51 min |
| Apr 30, 12:10 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Pushmataha | 50 min |
| Apr 30, 12:11 PM CDT | Tornado Warning | TSA | Haskell | 34 min |
| Apr 30, 12:35 PM CDT | Special Weather Statement | TSA | Muskogee | 40 min |
| Apr 30, 12:41 PM CDT | Tornado Warning | TSA | Haskell, Sequoyah | 49 min |
| Apr 30, 12:51 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Sequoyah, Wagoner | 39 min |
| Apr 30, 12:55 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Sequoyah | 50 min |
| Apr 30, 12:56 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Pushmataha | 49 min |
| Apr 30, 1:04 PM CDT | Tornado Warning | TSA | Haskell, LeFlore, Sequoyah | 41 min |
| Apr 30, 1:12 PM CDT | Areal Flood Advisory | TSA | Haskell, Latimer | 3 hr |
| Apr 30, 1:15 PM CDT | Areal Flood Advisory | TSA | Cherokee, McIntosh, Muskogee, Wagoner | 3 hr |
| Apr 30, 1:24 PM CDT | Tornado Warning | TSA | Sequoyah | 11 min |
| Apr 30, 1:30 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 45 min |
| Apr 30, 1:35 PM CDT | Areal Flood Warning | TSA | Cherokee, Haskell, Latimer, LeFlore, McIntosh, Mayes and 4 more | 21 hr |
| Apr 30, 1:40 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 34 min |
| Apr 30, 1:41 PM CDT | Severe Thunderstorm Warning | TSA | Adair, LeFlore, Sequoyah | 49 min |
| Apr 30, 1:46 PM CDT | Areal Flood Advisory | TSA | LeFlore, Pushmataha | 4 hr |
| Apr 30, 1:53 PM CDT | Special Weather Statement | TSA | Adair | 37 min |
| Apr 30, 1:53 PM CDT | Tornado Warning | TSA | Sequoyah | 37 min |
| Apr 30, 2:00 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 30 min |
| Apr 30, 2:11 PM CDT | Special Weather Statement | TSA | Adair | 49 min |
| Apr 30, 2:17 PM CDT | Tornado Warning | TSA | Adair, Sequoyah | 43 min |
| Apr 30, 2:27 PM CDT | River Flood Warning | TSA | Creek | 13 hr |
| Apr 30, 2:30 PM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, LeFlore, Sequoyah | 4 hr |
| Apr 30, 2:46 PM CDT | Wind Advisory | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers and 3 more | 5 hr |
| Apr 30, 2:02 AM CDT | Special Weather Statement | TSA | Sebastian | 43 min |
| Apr 30, 2:10 AM CDT | Special Weather Statement | TSA | Benton | 50 min |
| Apr 30, 2:16 AM CDT | Special Weather Statement | TSA | Crawford, Madison | 44 min |
| Apr 30, 2:29 AM CDT | Areal Flood Advisory | TSA | Benton, Carroll, Crawford, Franklin, Madison, Sebastian and 1 more | 3 hr |
| Apr 30, 2:38 AM CDT | Special Weather Statement | TSA | Carroll | 37 min |
| Apr 30, 2:44 AM CDT | Flash Flood Warning | TSA | Franklin | 4 hr |
| Apr 30, 2:25 PM CDT | Special Weather Statement | TSA | Franklin | 35 min |
| Apr 30, 2:26 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Washington | 49 min |
| Apr 30, 2:43 PM CDT | Special Weather Statement | TSA | Madison | 32 min |
Nearby
River Flood Warnings in Oklahoma, 2025Every river flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.